Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Hau-Tieng Wu, Associate Professor of Mathematics and Statistical Science

Hau-Tieng Wu
Contact Info:
Office Location:  207 Physics Building, 120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-2861
Email Address: send me a message
Web Page:  https://hautiengwu.wordpress.com/home/

Teaching (Fall 2021):

  • MATH 561.01, NUMERICAL LINEAR ALGEBRA Synopsis
    Online ON, MW 08:30 AM-09:45 AM
Education:

Ph.D.Princeton University2011
M.D.National Yang Ming University (Taiwan)2003
Recent Publications   (More Publications)

  1. Dunson, DB; Wu, HT; Wu, N, Spectral convergence of graph Laplacian and heat kernel reconstruction in L from random samples, Applied and Computational Harmonic Analysis, vol. 55 (November, 2021), pp. 282-336 [doi]  [abs]
  2. Sourisseau, M; Wang, YG; Womersley, RS; Wu, HT; Yu, WH, Improve concentration of frequency and time (ConceFT) by novel complex spherical designs, Applied and Computational Harmonic Analysis, vol. 54 (September, 2021), pp. 137-144, Elsevier BV [doi]  [abs]
  3. Wu, HT; Lai, TL; Haddad, GG; Muotri, A, Oscillatory Biomedical Signals: Frontiers in Mathematical Models and Statistical Analysis, Frontiers in Applied Mathematics and Statistics, vol. 7 (July, 2021) [doi]  [abs]
  4. DiPietro, JA; Raghunathan, RS; Wu, H-T; Bai, J; Watson, H; Sgambati, FP; Henderson, JL; Pien, GW, Fetal heart rate during maternal sleep., Developmental Psychobiology, vol. 63 no. 5 (July, 2021), pp. 945-959 [doi]  [abs]
  5. Steinerberger, S; Wu, H-T, On Zeroes of Random Polynomials and an Application to Unwinding, International Mathematics Research Notices, vol. 2021 no. 13 (June, 2021), pp. 10100-10117, Oxford University Press (OUP) [doi]  [abs]
Recent Grant Support

  • HDR TRIPODS: Innovations in Data Science: Integrating Stochastic Modeling, Data Representation, and Algorithms, National Science Foundation, 2019/10-2022/09.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320